# SDR SWAA2020090814283

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 62,624 hours, 36,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING AT BOTTOM OF OVERWING EXIT DOOR IN F/O SIDE.  REPLACED MISSING EXIT SIGN IAW S.I.P.
